# SDR USAA2014123100002

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 20,393 hours, 8,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING HANDLE R2 BROKEN OFF.  REPLACED R2  DOOR HANDLE ARMING IAW CMM 52-21-30.  SYS OPERATIONS CHECKED GOOD.
